# SDR DALA13044673760

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND PASSENGER CABIN JUST FWD OF BS 727B, RBL 45.50, SEAT TRACK OTBD FLANGE, FWD AND AFT FASTENER HOLES ARE CRACKED.  REPAIRED SEAT TRACK IAW PRI ERA 517825-14, REV O AND FINAL ERA 517825-14, REV ORIGINAL.
